# SDR 97ZZZM628

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654681514
- Condition: Misdrilled
- Location: Bs 727-727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

31J - THE FOLLOWING WAS FOUND, CABIN SEAT TRACK T/H INBOARD HAS HOLES DRILLED IN TOP THROUGH OUT.  FABRICATED NEW SEAT TRACK FROM BAC 1520-792 100 INCHES LONG.  INSTALLED NEW SEAT TRACK IAW SRM 51-10-2.  REMOVED SEAT TRACK FROM STATION 520-540 AND INSTALLED NEW SEAT TRACK IAW SRM 51-30-02.
